# SDR AALA20001119

- Difficulty date: July 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE FLOOR PATH LIGHTING IN FIRST CLASS INOPERATIVE.  REPAIRED EMERGENCY ESCAPE FLOOR PATH LIGHTING STRIP IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
